# SDR UIEA2017060100901

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,657 hours, 18,441 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: 3719
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS,  TRAILING EDGE FLAP SYSTEM , TE FLAP ROTARY ACTUATOR AND REACTION RING INSPECTION,  REWORKED AND REPLACEED IAW SB 767-27A0229 R1, AND AD 2014-22-09
